# SDR MALA040890

- Difficulty date: November 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 16,977 hours, 18,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, SEAT TRACK FLANGE AT FS 294, AT BL 0 IS CORRODED.  CORROSION ON SEAT TRACK IS WITHIN LIMITS IAW SRM 53-70-60 AFTER REMOVED.  ANGLE ON FWD END F/O SEAT TRACK WAS REPLACED DUE TO HEAVY CORROSION DAMAGE.  AIRCRAFT RETURNED TO SERVICE 11/28/04.
